MathSciNet Relay Station
MathSciNet bibliographic data
MR2869050 11H55 (11H71)
Keller, Wolfgang; Martinet, Jacques; Schürmann, Achill On classifying Minkowskian sublattices. With an appendix by Mathieu Dutour Sikirić. Math. Comp. 81 (2012), no. 278, 1063–1092.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement